Alert archive / West Virginia / River Flood Warnings in 2007
River Flood Warning 14, NWS Charleston, WV
NWS Charleston, WV issued this river flood warning at Dec 13, 2007, 7:52 PM EST for Calhoun County, Gilmer County, West Virginia. It took effect at Dec 13, 2007, 9:09 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2007, 7:52 PM EST (00:52 UTC)
- In effect from
- Dec 13, 2007, 9:09 PM EST
- Expired
- Dec 14, 2007, 8:50 AM EST
- In force
- 12 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- Minor
Counties Calhoun County, WV, Gilmer County, WV
The radar
The Charleston,WV radar (KRLX), 90 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Kanawha River at Glenville (GLEW2).
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 26 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03152000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KRLX 140052 FLWRLX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 752 PM EST THU DEC 13 2007 ...THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS LITTLE KANAWHA RIVER... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA... CALHOUN...GILMER. HEAVY RAIN DURING THE DAY THURSDAY COUPLED WITH SATURATED GROUNDS FROM RECENT RAINFALL...HAS BROUGHT THE LITTLE KANAWHA RIVER ABOVE FLOOD STAGE AT GLENVILLE. TURN AROUND AND DONT DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. THE NEXT STATEMEMT WILL BE ISSUED AROUND 11 PM OR SOONER IF CONDITIONS CHANGE. WVC013-021-141252- /O.NEW.KRLX.FL.W.0014.071214T0209Z-071214T1431Z/ /GLEW2.1.ER.071214T0209Z.071214T0600Z.071214T0831Z.NO/ 752 PM EST THU DEC 13 2007 THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A * FLOOD WARNING FOR THE LITTLE KANAWHA RIVER AT GLENVILLE. * UNTIL FRIDAY MORNING * AT 7 PM THURSDAY THE STAGE WAS 22.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THIS EVENING. IT WILL CREST NEAR 24 FEET AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE DURING PREDAWN HOURS FRIDAY. * AT STAGES NEAR 24.0 FEET...RIVER STREET IS FLOODED UPSTREAM FROM THE OLD BRIDGE. * A CREST NEAR 23.9 FEET COMPARES TO A PREVIOUS CREST OF 24.1 FEET ON MAY 28 2004. $$
3 follow-up statements
000 WGUS81 KRLX 140419 FLSRLX FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1119 PM EST THU DEC 13 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...LITTLE KANAWHA RIVER...WEST FORK RIVER. AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER... HARRISON. TURN AROUND AND DONT DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE... 877-633-6772. THE NEXT STATEMENT WILL BE ISSUED AROUND 5 AM OR SOONER IF CONDITIONS CHANGE. WVC013-021-141019- /O.EXT.KRLX.FL.W.0014.000000T0000Z-071214T1808Z/ /GLEW2.1.ER.000000T0000Z.071214T0600Z.071214T1208Z.NO/ 1119 PM EST THU DEC 13 2007 ...FLOOD WARNING CONTINUES THROUGH FRIDAY MORNING...FOR THE LITTLE KANAWHA RIVER AT GLENVILLE. * AT 11 PM THURSDAY THE STAGE WAS 24.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT STAGES NEAR 24.0 FEET...RIVER STREET IS FLOODED UPSTREAM FROM THE OLD BRIDGE. * A CREST NEAR 24.5 FEET COMPARES TO A PREVIOUS CREST OF 24.1 FEET ON MAY 28 2004. $$ WVC033-141019- /O.EXT.KRLX.FL.W.0013.000000T0000Z-071214T1545Z/ /CLKW2.1.ER.071213T2118Z.071214T0300Z.071214T0945Z.NO/ 1119 PM EST THU DEC 13 2007 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE WEST FORK RIVER NEAR CLARKSBURG. * AT 10 PM THURSDAY THE STAGE WAS 15.5 FEET AND NEAR CREST * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY EARLY FRIDAY. * * A CREST NEAR 15.5 FEET COMPARES TO A PREVIOUS CREST OF 15.1 FEET ON APRIL 14 2004. $$
000 WGUS81 KRLX 140831 FLSRLX FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 331 AM EST FRI DEC 14 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...WEST FORK RIVER. AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...HARRISON. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...LITTLE KANAWHA RIVER. AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER. TURN AROUND AND DONT DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE... 877-633-6772. THE NEXT STATEMEMT WILL BE ISSUED AROUND 10 AM OR SOONER IF CONDITIONS CHANGE. WVC013-021-141431- /O.CON.KRLX.FL.W.0014.000000T0000Z-071214T1808Z/ /GLEW2.1.ER.000000T0000Z.071214T0500Z.071214T1208Z.NO/ 331 AM EST FRI DEC 14 2007 THE FLOOD WARNING CONTINUES FOR THE LITTLE KANAWHA RIVER AT GLENVILLE. * AT 2 AM FRIDAY THE STAGE WAS 24.0 FEET AND WAS SLOWLY FALLING. THE RIVER CRESTED AT 24.2 FEET AT MIDNIGHT. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23 FEET. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND DAWN. * AT STAGES NEAR 24.0 FEET...RIVER STREET IS FLOODED UPSTREAM FROM THE OLD BRIDGE. * A CREST NEAR 24.2 FEET COMPARES TO A PREVIOUS CREST OF 24.1 FEET ON MAY 28 2004. $$ WVC033-141431- /O.EXT.KRLX.FL.W.0013.000000T0000Z-071214T1600Z/ /CLKW2.1.ER.071213T2118Z.071214T0430Z.071214T1000Z.NO/ 331 AM EST FRI DEC 14 2007 ...FLOOD WARNING CONTINUES FOR THE WEST FORK RIVER NEAR CLARKSBURG. * AT 2 AM FRIDAY THE STAGE WAS 15.4 FEET WAS SLOWLY FALLING. THE RIVER CRESTED AT 15.6 FEET AT 11 PM. * MINOR FLOODING IS OCCURRING AND NO ADDITIONAL FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND DAWN. * AT STAGES NEAR 15.0 FEET...HOMES ALONG THE LOW SECTIONS OF THE RIVER ON LIBERY AVENUE AND ROUTE 19 START TO FLOOD. * A CREST NEAR 15.6 FEET COMPARES TO A PREVIOUS CREST OF 15.1 FEET ON APRIL 14 2004. $$
000 WGUS81 KRLX 141350 FLSRLX FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 850 AM EST FRI DEC 14 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...LITTLE KANAWHA RIVER...WEST FORK RIVER. AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER... HARRISON. BOTH THE LITTLE KANAWHA RIVER AT GLENVILLE AND THE WEST FORK RIVER AT CLARKSBURG HAVE GONE BELOW FLOOD STAGE. THEREFORE THE RIVER FLOOD WARNINGS ARE CANCELLED. EVENTHOUGH THE RIVERS ARE BELOW FLOOD STAGE...BACKWATER FROM SMALL STREAMS AND CREEKS ARE STILL POSSIBLE UNTIL RIVER LEVELS ALLOW SMALL STREAMS TO FLOW BACK INTO THE RIVERS. TURN AROUND AND DONT DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE... 877-633-6772. THIS WILL BE THE LAST STATEMENT ON THESE RIVERS...UNLESS CONDITIONS CHANGE. WVC013-021-141420- /O.CAN.KRLX.FL.W.0014.000000T0000Z-071214T1808Z/ /GLEW2.1.ER.000000T0000Z.071214T0500Z.000000T0000Z.NO/ 850 AM EST FRI DEC 14 2007 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE KANAWHA RIVER AT GLENVILLE. * AT 8 AM FRIDAY THE STAGE WAS 20.2 FEET. * FELL BELOW FLOOD STAGE AT 5 AM FRIDAY. * FLOOD STAGE IS 23 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TODAY. A CREST NEAR 24.23 FEET COMPARES TO A PREVIOUS CREST OF 23.23 FEET ON MAY 24 1968. $$ WVC033-141420- /O.CAN.KRLX.FL.W.0013.000000T0000Z-071214T1600Z/ /CLKW2.1.ER.071213T2118Z.071214T0430Z.071214T1117Z.NO/ 850 AM EST FRI DEC 14 2007 THE FLOOD WARNING IS CANCELLED FOR THE WEST FORK RIVER NEAR CLARKSBURG. * AT 8 AM FRIDAY THE STAGE WAS 13.1 FEET. * FELL BELOW FLOOD STAGE AT 6 AM FRIDAY. * FLOOD STAGE IS 14 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TODAY. * A CREST NEAR 15.5 FEET COMPARES TO A PREVIOUS CREST OF 15.1 FEET ON APRIL 14 2004. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Dec 13, 6:32 PM EST, 1 hour 20 minutes earlier.
Area forecast discussion, Dec 13, 6:32 PM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 632 PM EST THU DEC 13 2007 .SYNOPSIS... HIGH PRESSURE AND A DRIER FRIDAY. A STRENGTHENING LOW MOVES ACROSS LATE SATURDAY...WITH MUCH COLDER CONDITIONS BY SUNDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SOME LIGHT PRECIPITATION IN THE EASTERN COUNTIES WILL BE QUICKLY MOVING OFF TO THE EAST THIS EVENING. WILL UPDATE FORECAST TO LOWER POPS. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/... FOR FRIDAY...THERE MAY BE SOME FROSTY FOG OR LOW CLOUDS CONSIDERING THE DAMP GROUND. ALSO CLOUDS COULD EVEN REGENERATE WITH THE MID MORNING MIXING...BEFORE THINNING/EVAPORATING IN THE AFTERNOON. SO STILL THINK IT WILL BE A DESCENT DRY DAY WITH SOME SUNSHINE. GOOD TRAVEL DAY. PEACEFUL WEATHER CONTINUES FOR FRIDAY EVENING BEFORE THICKENING CLOUDS OVERNIGHT. NO BIG CHANGES FOR OUR WEEKEND EVENT. THOUGH THE 00Z NAM WAS MUCH COLDER AND WEAKER...KEEPING THE SURFACE REFLECTION TO OUR SOUTH. THINKING THAT IS THE OUTLIER. SO WE KEPT WITH PREVIOUS FORECASTS AND MORE ALONG THE LINES OF THE 00Z GFS WITH THE LOW LEVEL CIRCULATION COMING NE...W OF THE APPALACHIANS INTO THE MID OHIO VALLEY SATURDAY AFTERNOON AND EVENING. WINTRY MIX AT ONSET...AND MAY LINGER LONGER IN SE UPSLOPE AREA PLUS IN PORTIONS OF SOUTHEAST OHIO. THEN MAINLY RAIN IN THE WARM WEDGE IN THE WESTERN LOWLANDS. SO A FLOOD THREAT STILL EXISTS WITH SATURDAYS EVENT...AND WILL REMAIN IN OUR HAZARDOUS WEATHER OUTLOOK. TRIED TO KEEP TEMPERATURES FROM FALLING QUICKLY WITH NIGHTFALL SATURDAY EVENING...SINCE THE SURFACE LOW STILL NOT PASS OUR LONGITUDE. SO DELAYED THE TRANSITION BACK TO ALL SNOW UNTIL LATE SATURDAY NIGHT. WIND BLOW SNOW SHOWERS STILL A GOOD BET SUNDAY. I ACTUALLY INCREASED POPS A BIT...CONSIDERING WE FINALLY GET SOME MINUS 10C 850 MB AIR HERE. && .LONG TERM /MONDAY THROUGH THURSDAY/... GFS HAS COME MORE INTO LINE WITH THE ECMWF WITH THE MOVEMENT OF A LOW PRESSURE SYSTEM INTO THE OHIO VALLEY ON SATURDAY NIGHT. THE AS THE LOW MOVES PAST AND INTENSIFIES...THE COLD AIR WILL SPILL BACK INTO THE REGION WITH UPSLOPE SNOW SHOWERS DEVELOPING BY SUNDAY MORNING AND LINGERING INTO SUNDAY NIGHT IN THE NORTHERN MOUNTAINS. THE 12Z ECMWF IS A LITTLE SLOWER WITH THE OVERALL PATTERN EVOLUTION THAN ITS 00Z RUN...BUT THE OVERALL PATTERN REMAINS THE SAME SO AT THIS STAGE MAY NEED TO LOOK AT SOME TIMING ADJUSTMENTS VERSUS A WHOLE SALE PATTERN CHANGE. BUT WHAT THIS NEW PATTERN MEANS IS THAT IT WILL BE MAINLY A RAIN EVENT EARLY SATURDAY NIGHT WITH A CHANGE OVER TO SNOW FROM MID NIGHT TOWARD MORNING AS THE COLD AIR RUSHES BACK INTO THE REGION. ON MONDAY THE NORTHWEST FLOW WILL BEGIN TO TAPER OFF SO ONLY A FEW SCATTERED MOUNTAIN SNOW SHOWERS ARE EXPECTED TO BE LINGERING. HIGH PRESSURE WILL THEN MOVE INTO THE REGION AND SHOULD HANG AROUND THROUGH WEDNESDAY. MODELS HAVE BEEN INDICATING THAT A WEAK SHORTWAVE COULD DROP SE THROUGH THE GREAT LAKES LATE ON MONDAY...AND WITH A TRACK SIMILAR TO A WEAK CLIPPER COULD PRODUCE A LITTLE LIGHT SNOW...BUT THE MODELS HAVE NOT BEEN CONSISTENT ON THE TRACK OR STRENGTH OF THIS WAVE SO FOR NOW HAVE KEPT THE FORECAST DRY...ESPECIALLY SINCE ANY PCPN WITH THE WAVE WOULD BE LIGHT AND THE CURRENT UNCERTAINTY. COME WEDNESDAY...COULD BEGIN TO SEE ANOTHER SYSTEM BEGIN TO DEVELOP AS THE SPLIT FLOW PATTERN CONTINUES EAST OF THE MISSISSIPPI. BUT FOR NOW WITH THE SYSTEM PROBABLY NOT LIKELY TO ARRIVE UNTIL CLOSER TO THURSDAY HAVE LEFT THE END OF THE FORECAST DRY. FOR TEMPERATURES...THE 12Z MEX WAS CLOSE TO THE 00Z MEX SO HAVE GENERALLY FOLLOWED ALONG WITH THOSE NUMBERS WITH SOME LOCAL EFFECTS TWEAKS. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... STRATUS DECK WILL PERSIST THROUGH THE EVENING. MODELS SHOW SOME CLEARING POSSIBLE LATE IN THE NIGHT IN THE WEST...BUT NOT SURE IF STRATUS DECK MIGHT PERSIST. IF THE CLEARING DOES MAKE IT...EXPECT FOG TO FORM IMMEDIATELY. CONDITIONS WILL IMPROVE ON FRIDAY AS FOG AND REMAINING STRATUS LIFT AND CLEAR. AVIATION OUTLOOK /BEYOND 00Z SATURDAY/ ANOTHER LIFR/IFR EPISODE WITH STRONG STORM SYSTEM WITH SIGNIFICANT REGIONAL AVIATION IMPACTS POSSIBLE SATURDAY INTO SUNDAY. && .HYDROLOGY... TWO INCHES OF RAIN HAS FALLEN ACROSS NRN WV TDY WHICH HAS RESULTED SWOLLEN STREAMS AND CREEKS DURING THE DAY...AND NOW RIVERS. THE WEST FORK RIVER AT CLARKSBURG WILL CREST ABOVE FLOOD STAGE THIS EVENING. THE LITTLE KANAWHA RIVER AT GLENVILLE SHOULD CREST JUST BELOW FLOOD STAGE. FINALLY...THE SHADE RIVER IS ABOVE FLOOD STAGE. PLEASE REFERENCE OUR FLWRLX...FLSRLX...AND AHPS PORTION OF OUR WEBPAGE. WITH THE PENDING RAIN THIS WEEKEND ANOTHER FLOOD WATCH MAY NEED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...26/ARJ/ESS NEAR TERM...RPY SHORT TERM...26 LONG TERM...ESS AVIATION...RPY HYDROLOGY...
Hazardous weather outlook, Dec 13, 3:20 PM EST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 320 PM EST THU DEC 13 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-141000- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 320 PM EST THU DEC 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORE RAINFALL AND THE POTENTIAL FOR FLOODING WILL OCCUR SATURDAY AND SUNDAY WITH YET ANOTHER SYSTEM MOVING THROUGH. THE PRECIPITATION COULD BEGIN AS A WINTRY MIX...INCLUDING FREEZING RAIN...BEFORE CHANGING TO RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY.
In the hours before
Local storm report, Dec 13, 2:11 PM EST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
211 PM EST THU DEC 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0105 PM FLOOD HARRISVILLE 39.16N 81.03W
12/13/2007 RITCHIE WV PUBLIC
STREAMS IN BUILDINGS.
EVENT TIME UNKNOWN
SOMETIME BEFORE 105 PM 12/13/2007
&&
NNNNLocal storm report, Dec 13, 2:20 PM EST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
220 PM EST THU DEC 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0220 PM FLOOD
12/13/2007 DODDRIDGE WV DOH
WV STATE RT 18 AND 23 CLOSED IN SPOTS DUE TO FLOODING
FROM NEARBY CREEKS EXCEEDING THEIR BANKS
&&
NNNNLocal storm report, Dec 13, 2:20 PM EST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
220 PM EST THU DEC 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0220 PM FLOOD WEST UNION 39.30N 80.78W
12/13/2007 DODDRIDGE WV DEPT OF HIGHWAYS
WV STATE RT 18 AND 23 CLOSED IN SPOTS DUE TO FLOODING
FROM NEARBY CREEKS EXCEEDING THEIR BANKS
&&
NNNNLocal storm report, Dec 13, 2:39 PM EST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
239 PM EST THU DEC 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLOOD WEST UNION 39.30N 80.78W
12/13/2007 DODDRIDGE WV DEPT OF HIGHWAYS
WV STATE RT 18 AND 23 CLOSED IN SPOTS IN COUNTY DUE TO
FLOODING FROM NEARBY CREEKS EXCEEDING THEIR BANKS
&&
NWWLocal storm report, Dec 13, 2:42 PM EST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
242 PM EST THU DEC 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLOOD GRAFTON 39.34N 80.02W
12/13/2007 TAYLOR WV DEPT OF HIGHWAYS
NUMEROUS ROADS CLOSED AROUND COUNTY DUE TO NEARBY CREEKS
EXCEEDING THEIR BANKS.
&&
NWWThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 2:44 AM EST | Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 18 more | 49 hr |
| Dec 14, 12:00 PM EST | Winter Storm Watch | RLX | 17 hr |
Nearby
River Flood Warnings in West Virginia, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.